# SDR AALA2019031319011

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 56,892 hours, 23,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 7366
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RT EXTERIOR OVERWING SLIDE EMERGENCY LIGHT AND THE LAMP WAS INOPERATIVE.  TROUBLESHOT IAW WDM 33-51-11.  FOUND THE BATTERY PACK FAILED.  REMOVED AND REPLACED THE BATTERY PACK M1672 IAW AMM 33-51-06.  OPS CHECKED NORMAL.
